# SDR SWAA2024052287697

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 60,991 hours, 40,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SLIDE FELL OUT OF HOLDER WHEN PROVO ATTEMPTED TO SHUT THE DOOR REF TTG8Q00TF5B3 FOR NON-ROUTINE REFERENCING MT 725-61-06-AE (REP - EMERGENCY ESCAPE SLIDE AFT ENTRY DOOR) TTG8Q00TF4LK<[01] REINSTALLED AFT ENTRY ESCAPE SLIDE PACK. REF AMM 25-66-01. AND MT 725-61-06.
